Tylenol Cold + Flu Severe Medicine Caplets 24 ct.
SKU 2030617/ 300450270269
- 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
- This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
- Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
- Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
- From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief